View Full Version : Dog question
January 25th, 2004, 9:19pm
Has anyone here had there dog pee in its sleep? Our pitbull is 12yrs old and he has arthritis. We recently took him to the vet to get new medicene for the arthritis. They put him on deramaxx and glucosimene. Today and yesterday he pee'd while he was sleeping. He has to go back this week for blood work so I guess I will know what's wrong then. He has been drinking alot of water even before we started giving him the new meds.
January 25th, 2004, 9:35pm
Drinking a lot of water can be a sign of diabetes. It can be treated if it is caught early. I had a big fat, male cat that started getting skinny and walking funny. The vet told me that the reason he was walking funny was that the diabetes was affecting his back leg nerves, a classic symptom. Also, I noticed he was drinking a lot.
Hopefully, your baby will be just fine.
January 25th, 2004, 9:53pm
the same thing happened to my cat kdphipps,and it happened so fast,she started drinking so much water,she was a big cat and she had lost a little weight,then a few days later she was walking funny and I called my vet and was to bring her in the next day,a little while later I drew my bath water,went in turned off the faucet and went to the bedroom to get something,I went back to the bathroom and there was the cat in tub up to her belly drinking water,needless to say I called my vet and said I needed to bring her in that day.
nhrafan,I hope your dog will be ok and that its not diabetes,I will keep you and your dog in my thoughts cause I know how hard it is to have a sick pet,they are like family members.
January 26th, 2004, 5:44am
I am not sure what kind of drug Dermaxx is, but if it is a steroid it may be the reason your dog is drinking alot and the reason for the accident. Our dog is on Rimadyl for arthritis but had to do a bout of steroids and he pee'd in the house. The vet said it was from using the steroids.
January 26th, 2004, 6:46am
Deramaxx is not a steroid, it is a NSAID and shouldn't be causing elevated thirst. Ask your vet about Cushing's disease.